Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 52, NWS Austin/San Antonio, TX

October 4, 2009DeWitt County, Gonzales County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 4, 2009, 6:46 AM CDT for DeWitt County, Gonzales County, Texas. It was in force for 4 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 4, 2009, 6:46 AM CDT (11:46 UTC)
Expired
Oct 4, 2009, 10:45 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties DeWitt County, TX, Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 76 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 4, 6:52 AM CDTHEAVY RAIN 3.49Smiley, TX3.49 INCHES OF RAIN WITH 2.14 INCHES OF RAIN IN THE PAST 30 MINS NEAR SMILEY.
Oct 4, 9:10 AM CDTFLOOD2 N Nixon, TXHWY 80 AT FM 1117 CLOSED DUE TO FLOODING.
Oct 4, 9:10 AM CDTFLASH FLOOD2 N Nixon, TXHWY 80 AT FM 1117 CLOSED DUE TO FLOODING.
Oct 4, 9:21 AM CDTHEAVY RAIN 1.058 Ssw Cuero, TX1.05 INCHES IN THE PAST 16 MINS SOUTH SOUTHWEST OF CUERO.
Oct 4, 9:34 AM CDTFLOOD1 Sw Hochheim, TXSTATE HIGHWAY 111 EAST OF HOCHHEIM CLOSED DUE TO FLOODING.
Oct 4, 9:34 AM CDTFLASH FLOOD1 Sw Hochheim, TXSTATE HIGHWAY 111 EAST OF HOCHHEIM CLOSED DUE TO FLOODING.
Oct 4, 10:00 AM CDTFLASH FLOOD1 W Hochheim, TXHWY US183 CLOSED FROM 9 AM TO 11 AM DUE TO HIGH WATER.
Oct 4, 10:28 AM CDTHEAVY RAIN 11Yoakum, TX24 HOUR RAINFALL... MOSTLY SINCE 6 AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 144 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2009-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2963 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2009-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2963 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
3.5
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 041146
FFWEWX
TXC123-177-041545-
/O.NEW.KEWX.FF.W.0052.091004T1146Z-091004T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 AM CDT SUN OCT 4 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DEWITT COUNTY...
  GONZALES COUNTY...

* UNTIL 1045 AM CDT.

* AT 641 AM CDT...NATIONAL WEATHER RADAR SHOWED AN AREA OF
  SHOWERS AND THUNDERSTORMS...PRODUCING HEAVY RAIN...MOVING TO 
  GONZALES AND DE WITT COUNTIES FROM THE WEST.  AS THESE SHOWERS
  AND THUNDERSTORMS MOVE OVER COMAL AND GUADALUPE COUNTIES...
  1 TO 3 INCHES OF RAIN OR MORE IS EXPECTED IN A SHORT PERIOD
  OF TIME.  THE RAIN FROM THESE SHOWERS AND THUNDERSTORMS 
  WILL RUNOFF QUICKLY AND CAUSE FLASH FLOODING.  THIS WILL CAUSE
  FLOODING AT LOW WATER CROSSINGS AND ON STREETS AND ROADS IN LOW
  LYING AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAELDER...
  PALMETO AND GONZALES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2887 9731 2892 9743 2882 9758 2901 9776
      2912 9762 2936 9786 2965 9764 2964 9761
      2978 9732 2964 9714 2958 9721 2939 9723
      2911 9698

$$
3 follow-up statements
000 
WGUS74 KEWX 041315
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 AM CDT SUN OCT 4 2009

TXC123-177-041545-
/O.CON.KEWX.FF.W.0052.000000T0000Z-091004T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GONZALES TX-DEWITT TX-
815 AM CDT SUN OCT 4 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
DEWITT AND GONZALES COUNTIES...

AT 811 AM CDT...SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN
WERE CONTINUING OVER GONZALES AND DEWITT COUNTIES.  THESE HEAVY 
RAINS WILL CONTINUE FOR THE NEXT 1 TO 2 HOURS. ADDITIONAL RAINFALL 
AMOUNTS OF 2 TO 3 INCHES OR MORE IS POSSIBLE.  THE ADDITIONAL 
RAINFALL WILL BE QUICK TO RUNOFF AND CAUSE FLASH FLOODING. 

LOCATIONS IN THE WARNING AREA INCLUDE WAELDER...PALMETO...HOCHHEIM
AND GONZALES.

LAT...LON 2887 9731 2892 9743 2882 9758 2901 9776
      2912 9762 2936 9786 2965 9764 2964 9761
      2978 9732 2964 9714 2958 9721 2939 9723
      2911 9698

$$
000 
WGUS74 KEWX 041420
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 AM CDT SUN OCT 4 2009

TXC123-177-041545-
/O.CON.KEWX.FF.W.0052.000000T0000Z-091004T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GONZALES TX-DEWITT TX-
920 AM CDT SUN OCT 4 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
DEWITT AND GONZALES COUNTIES...

AT 920 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A CLUSTER 
OF HEAVY THUNDERSTORMS WITH RAINFALL RATES OF 2 TO 4 INCHES PER HOUR 
CONTINUES OVER SOUTHERN GONZALES AND NORTHERN DEWITT COUNTIES. 
MOVEMENT WAS TO THE EAST AT 30 MPH. REPORTS FROM THE DEWITT AND 
GONZALES COUNTIES SHERIFFS OFFICES INDICATE U.S. HIGHWAY 183 AT
HOCHHEIM..STATE HIGHWAY 80 NEAR NIXON AND FARM TO MARKET ROAD 108 
NEAR SMILEY..ALL WITH WATER OVER THE ROADWAYS.

LOCATIONS IN THE WARNING AREA INCLUDE WAELDER...PALMETO...HOCHHEIM
AND GONZALES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2887 9731 2892 9743 2882 9758 2901 9776
      2912 9762 2936 9786 2965 9764 2964 9761
      2978 9732 2964 9714 2958 9721 2939 9723
      2911 9698

$$
000 
WGUS74 KEWX 041551
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SUN OCT 4 2009

TXC123-177-041557-
/O.EXP.KEWX.FF.W.0052.000000T0000Z-091004T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GONZALES TX-DEWITT TX-
1051 AM CDT SUN OCT 4 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR DEWITT AND GONZALES
COUNTIES...

HEAVY RAINFALL HAS ENDED ACROSS DEWITT AND GONZALES COUNTIES AND THE 
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. SOME ROADWAYS MAY 
STILL BE CLOSED DUE TO HIGH WATER FROM RUNOFF. CHECK WITH YOUR LOCAL 
LAW ENFORCEMENT AGENCY FOR THE LATEST INFORMATION ON ROAD CLOSURES 
IN YOUR AREA.

RAINFALL REPORTS AND STORM TOTAL RAINFALL ESTIMATES FROM DOPPLER 
RADAR INDICATE THAT NEARLY A FOOT OF RAIN HAS FALLEN ACROSS THE 
NORTHERN CORNER OF DEWITT COUNTY BETWEEN CHEAPSIDE...DREYER AND 
YOAKUM. 

LAT...LON 2887 9731 2892 9743 2882 9758 2901 9776
      2912 9762 2936 9786 2965 9764 2964 9761
      2978 9732 2964 9714 2958 9721 2939 9723
      2911 9698

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 6:42 AM CDT, 4 minutes earlier.

Area forecast discussion, Oct 4, 6:42 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 AM CDT SUN OCT 4 2009

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
NO SIGNIFICANT CHANGES FROM PREVIOUS FORECAST THINKING WITH IFR TO
LIFR CONDITIONS PREVAILING AT ALL TAF SITES THROUGH THE EARLY
MORNING HOURS. SLOW IMPROVEMENTS TO MVFR CONDITIONS ARE EXPECTED
THROUGHOUT THE DAY. PERIODS OF SHRA ARE EXPECTED...WITH ISOLATED
TSRA. HAVE GENERALLY HANDLED THIS WITH TEMPO GROUPS. SHRA/TSRA
WILL GRADUALLY DECREASE DURING THE LATE AFTERNOON. LOW CONFIDENCE
FORECAST DURING THE OVERNIGHT HOURS WITH IFR TO POSSIBLE LIFR CIGS
AND VSBYS AT ALL SITES AFTER 04-05Z.

&&

.PREV DISCUSSION... /ISSUED 442 AM CDT SUN OCT 4 2009/

DISCUSSION...
A WIDE RANGE OF WEATHER CHANGES IS EXPECTED TODAY THROUGH NEXT
WEEKEND FOR AN EARLY TO MID OCTOBER SETTING.  FOR TODAY...TRENDS
FROM YESTERDAY TO EARLY THIS MORNING SHOW WAVE OF S/W ENERGY
COMING ACROSS SOUTH CENTRAL TEXAS TODAY.  SHOWERS AND THUNDERSTORMS
THAT HAVE DEVELOPED OVERNIGHT WITH WARM ADVECTION WILL CONTINUE TO
TRACK EAST EARLY THIS MORNING...FOLLOWED BY ANOTHER WAVE OF RAIN
AND SHOWERS TO THE WEST AND SOUTHWEST. WITH THE CONTINUED POTENTIAL
OF LOCALLY HEAVY RAIN FROM THIS EARLY OCT. WEATHER PATTERN...
SHOWED A FLASH FLOOD WATCH THROUGH 7 PM CDT TODAY...FOR AN AREA
ALONG AND EAST OF A LINE FROM MOUNTAIN HOME IN KERR COUNTY TO
HONDO TO PEARSALL.  THIS INCLUDES THE METROPOLITAN AREAS OF
AUSTIN AND SAN ANTONIO. RAIN AND SHOWERS FOR TODAY COULD
CONTINUE FOR PART OF THIS EVENING.  ANOTHER ROUND OF RAIN
WITH SHOWERS OR THUNDERSTORMS IS POSSIBLE MONDAY...AS ANOTHER
FALL RAIN MAKING WEATHER SYSTEM COMES ACROSS FROM THE WEST
AGAIN. SHOWED CHANCE OF SHOWERS WITH THIS PATTERN FOR MONDAY.

ON TUESDAY AND WEDNESDAY...SLIGHTLY MORE STABLE CONDITIONS DEVELOP
AS THE STORM TRACK GOES A LITTLE FURTHER NORTH. AS A RESULT
EXPECT LATE NIGHT AND MORNING CLOUDS TO PARTLY CLOUDY AND
WARM AFTERNOONS TUESDAY AND WEDNESDAY...WITH A SLIGHT CHANCE
FOR SHOWERS. BY THURSDAY A FEW CHANGES IN WEATHER PATTERNS
SHOWS UP AS A STRONG 500 HPA TROF APPROACHES FROM THE WEST.
THIS WILL CAUSE INCREASING CLOUDS AND A CHANCE FOR SHOWERS
ON THURSDAY.  AS THE STORM TRACK COMES FURTHER SOUTH LATE
THURSDAY THROUGH FRIDAY...THE TROF TO THE WEST WILL MOVE
FASTER...AND BRING WITH IT A COLD FRONT ON FRIDAY.
SHOWED MOSTLY CLOUDY SKIES WITH A GOOD CHANCE OF RAIN
AND SHOWERS FRIDAY AND COOLER TEMPERATURES. THE COLD FRONT
FOR FRIDAY WILL BRING A CHANGE TO TEMPERATURES WITH
COOLER OVERNIGHT LOWS AND MILD TO WARM DAYTIME HIGHS
NEXT WEEKEND...OCT. 10TH AND 11TH. EXPECT SHOWERS ON
FRIDAY NIGHT TO TRACK TO THE EAST...WITH RAIN CHANCES
DECREASING QUICKLY FROM THE WEST SATURDAY.  AS A RESULT
SHOWED MOSTLY SUNNY TO PARTLY CLOUDY CONDITIONS FOR
SATURDAY...AS DRY AND COOLER AIR SPILLS OVER THE AREA
FROM THE NORTHWEST. MOSTLY CLEAR CONDITIONS ARE EXPECTED
NEXT SATURDAY NIGHT OF THIS COMING WEEKEND TO MOSTLY
SUNNY SKIES ON SUNDAY OCT. 11.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  67  84  77  91 /  80  50  50  30  20
AUSTIN BERGSTROM INTL AIRPORT  81  67  84  74  91 /  80  50  50  30  20
NEW BRAUNFELS MUNI AIRPORT     82  69  86  74  92 /  80  50  50  20  20
BURNET MUNI AIRPORT            80  65  80  74  89 /  80  50  50  30  20
DEL RIO INTL AIRPORT           83  71  89  76  91 /  70  30  30  20  20
GEORGETOWN MUNI AIRPORT        80  66  82  74  89 /  80  50  50  30  20
HONDO MUNI AIRPORT             85  72  88  75  92 /  80  50  50  20  20
SAN MARCOS MUNI AIRPORT        82  67  85  74  91 /  80  50  50  30  20
LA GRANGE - FAYETTE REGIONAL   81  68  86  75  91 /  80  50  50  30  20
SAN ANTONIO INTL AIRPORT       84  72  86  77  91 /  80  50  50  20  20
STINSON MUNI AIRPORT           86  72  88  76  92 /  80  50  50  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

08/25
Hazardous weather outlook, Oct 4, 5:38 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 AM CDT SUN OCT 4 2009

TXZ171>173-186>194-204>209-219>225-051045-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
538 AM CDT SUN OCT 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM. AN UPPER LEVEL
DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS
FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN
WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. LOCALLY
HEAVY RAINFALL IS EXPECTED. NEW RAINFALL AMOUNTS WILL AVERAGE ONE
TO THREE INCHES. ISOLATED HIGHER TOTALS OF FOUR TO FIVE INCHES OR
MORE IS POSSIBLE. THE ADDITIONAL RAINFALL MAY QUICKLY RUNOFF AND
CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183>185-202-203-217-218-228-051045-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
538 AM CDT SUN OCT 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS
TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE
AND RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE
DAY. NEW RAINFALL AMOUNTS WILL AVERAGE ONE HALF OF AN INCH TO ONE
INCH. ISOLATED HIGHER TOTALS OF ONE AND A HALF TO TWO INCHES OR
MORE IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Oct 4, 5:27 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT SUN OCT 4 2009

TXZ171>173-183>194-202>209-217>225-228-041700-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
527 AM CDT SUN OCT 4 2009

...RAIN LIKELY TODAY AND MORE RAIN IS EXPECTED THIS WEEK...

LOCALLY HEAVY RAIN IS EXPECTED TODAY ALONG AND EAST OF A MOUNTAIN
HOME TO HONDO TO PEARSALL LINE...WHERE A FLASH FLOOD WATCH IS IN
EFFECT UNTIL 7 PM CDT TODAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES IS
EXPECTED AND ISOLATED TOTALS TO NEAR 5 INCHES POSSIBLE. TO THE
WEST TOWARD THE RIO GRANDE...SCATTERED SHOWERS OR THUNDERSTORMS
ARE ALSO EXPECTED TODAY...WITH RAINFALL AMOUNTS NEAR ONE HALF OF
AN INCH TO 2 INCHES POSSIBLE.

MORE RAIN IS EXPECTED TO FOLLOW THIS WEEK.  A CONTINUED CHANCE OF
RAIN FROM SHOWERS OR THUNDERSTORMS IS POSSIBLE AGAIN ON MONDAY...
AS ANOTHER RAIN MAKING SYSTEM MOVES ACROSS SOUTH CENTRAL TEXAS
FROM THE WEST AND SOUTHWEST. FOR TUESDAY AND WEDNESDAY...WARM
AND HUMID CONDITIONS ARE EXPECTED WITH A SLIGHT CHANCE OF
SHOWERS.

AN INCREASING CHANCE OF RAIN WITH SHOWERS OR THUNDERSTORMS IS
EXPECTED AGAIN THURSDAY AND THURSDAY NIGHT...IN ADVANCE OF A
COLD FRONT THAT IS FORECAST TO MOVE ACROSS SOUTH CENTRAL TEXAS
FRIDAY. RAIN WITH SHOWERS IS LIKELY WITH COOLER TEMPERATURES ON
FRIDAY. LOCALLY HEAVY RAIN COULD DEVELOP AGAIN LATER THIS WEEK ON
THURSDAY NIGHT THROUGH FRIDAY.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 7:11 PM CDTFlash Flood WarningEWXBastrop, Fayette2 hr
Oct 3, 9:25 PM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays110 min
Oct 4, 12:04 AM CDTAreal Flood AdvisoryEWXBexar116 min
Oct 4, 12:57 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson108 min
Oct 4, 3:06 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays114 min
Oct 4, 3:12 AM CDTFlash Flood WarningEWXBexar2 hr
Oct 4, 3:59 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more21 hr
Oct 4, 4:41 AM CDTFlash Flood WarningEWXGonzales, Guadalupe, Wilson2 hr
Oct 4, 5:11 AM CDTFlash Flood WarningEWXBexar2 hr
Oct 4, 5:55 AM CDTFlash Flood WarningEWXComal, Guadalupe80 min
Oct 4, 6:36 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio114 min
Oct 4, 7:07 AM CDTFlash Flood WarningEWXBexar3 hr
Oct 4, 7:15 AM CDTFlash Flood WarningEWXComal, Guadalupe, Wilson3 hr
Oct 4, 8:25 AM CDTAreal Flood AdvisoryEWXKarnes110 min
Oct 4, 8:41 AM CDTFlash Flood WarningEWXLavaca3 hr
Oct 4, 12:26 PM CDTRiver Flood WarningEWXDeWitt69 hr
Oct 4, 12:26 PM CDTRiver Flood WarningEWXDeWitt45 hr
Oct 4, 12:35 PM CDTRiver Flood WarningEWXComal, Guadalupe4 hr
Oct 4, 1:16 PM CDTRiver Flood WarningEWXBexar, Wilson30 hr
Oct 4, 1:16 PM CDTRiver Flood WarningEWXBexar27 hr
Oct 4, 1:19 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano, Travis, Williamson116 min
Oct 4, 2:34 PM CDTAreal Flood AdvisoryEWXBastrop, Lee116 min
Oct 4, 3:07 PM CDTAreal Flood AdvisoryEWXCaldwell113 min
Oct 4, 3:26 PM CDTFlash Flood WarningEWXLee78 min
Oct 4, 3:46 PM CDTAreal Flood AdvisoryEWXFayette119 min
Oct 4, 5:22 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
Oct 4, 6:34 PM CDTSevere Thunderstorm WarningEWXVal Verde56 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.